# SDR BQVR201304230001

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: General aviation
- Aircraft: N55422
- Make and model: Cessna 172P
- Aircraft serial: 75178
- Aircraft time: 13,970 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 13,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OTBD OF WING STRUT ATTACHMENT AT THE LT & RT WING MAIN SPAR, LEADING EDGE, WING LOWER SKIN RIVET LINE AREA.  LEFT 2.5 FEET OTBD OF STRUT ATTACHMENT, RT 1.5 FEET OTBD OF STRUT ATTACHMENT.
